Logo Logo
Help
Contact
Switch Language to German

Frank, Rupert L. and Seiringer, Robert (2020): Quantum Corrections to the Pekar Asymptotics of a Strongly Coupled Polaron. In: Communications on Pure and Applied Mathematics, Vol. 74, No. 3: pp. 544-588

Full text not available from 'Open Access LMU'.

Abstract

We consider the Frohlich polaron model in the strong coupling limit. It is well-known that to leading order the ground state energy is given by the (classical) Pekar energy. In this work, we establish the subleading correction, describing quantum fluctuation about the classical limit. Our proof applies to a model of a confined polaron, where both the electron and the polarization field are restricted to a set of finite volume, with linear size determined by the natural length scale of the Pekar problem. (c) 2020 The Authors.Communications on Pure and Applied Mathematicspublished by Wiley Periodicals LLC

Actions (login required)

View Item View Item